# SDR ASOA2012070301859

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 27,066 hours, 19,910 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Part time: 986,184 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DIFFICULTY OPENING MAIN PAX DOOR.  LEVER HANGS UP WHEN OPERATING.  PERFORMED A CLEANING, INSPECTION, & OPS CHECK OF THE PASSENGER DOOR IAW AMM 52-11-00.   INSPECTED & OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED, ACFT OK FOR SERVICE.
